# SDR COMA9710332

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 11820404
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK TASK 35-09, THE PASSENGER OXYGEN MASKS AT SEAT 1BC FAILED TO DEPLOY.  THE OXYGEN MASK DOOR SOLENOID AT THAT LOCATION WAS REPLACED, SYSTEM TESTS NORMAL.
